Jump to content
×
Are you looking for the BariatricPal Store? Go now!

rembo69

Gastric Sleeve Patients
  • Content Count

    17
  • Joined

  • Last visited

Posts posted by rembo69


  1. Absolutely No Advil or no to any NSAIDS

    Tylenol is the only OTC Pain Medication allowable from our doctor & most all bariatric periodicals are the same. You should be able to call or email your doctor/nutritionist anytime there are questions about your choices about anything. Good Luck hope this helps answer your questions & hope you get to feeling better. Have a Merry Christmas & Safe & Happy New Year


  2. To everyone have a Wonderful Thanksgiving day with family & friends remember to start with the foods of higher Protein content during your Thanksgiving feast today.

    It’s ok to eat that thing we normally can’t eat because we are on a weight loss journey. Savor the taste of those items & enjoy that small portion of pumpkin pie, those rolls, those starchy items. Don’t feel like as if all is lost & the guilt railroad is against your journey. God Bless & Have A Nice Thanksgiving.


  3. You have come to the right place. Come on in get comfortable, kick off your shoes & lets talk about DS WLS. For me the Wife & I are up for Loop DS WLS this Tuesday the 17th, that’s right we are going for it on the same day. Our goal is to each lose approximately 200 lbs, with determination & hard work our Dr. advised to expect it to take approximately two years. So our journey has just began & may Gods encourage help us to achieve our goal & healthier life.


  4. Thank you

    The Wife & I both are having DS WLS the same day on this Tuesday 17th, our goal is to lose approx. 200 lbs. each, with a lot of determination & work at I think we will meet our goal in about two years according to the Dr. so our journey has & is being to become a healthier couple. May God see is through our new journey of life.


  5. I don’t know the best way to address the issue, so if I sound to blunt it’s not intended. I’m wondering the possibility of excessive skin after losing weight in a rather quick way is there any way to prevent it or does it happen. If so is there exercises that are best to help it & to how extreme/amount is surgery the only option to address the issue. Thanks in advance for your replies/advice.

×